Inference for matched tuples and fully blocked factorial designs
| Year of publication: |
2024
|
|---|---|
| Authors: | Bai, Yuehao ; Liu, Jizhou ; Tabord-Meehan, Max |
| Published in: |
Quantitative economics : QE ; journal of the Econometric Society. - Oxford [u.a.] : Wiley, ISSN 1759-7331, ZDB-ID 2569569-1. - Vol. 15.2024, 2, p. 279-330
|
| Subject: | Randomized controlled trials | matched tuples | matched pairs | multiple treatments | factorial designs | Matching | Theorie | Theory | Kausalanalyse | Causality analysis | Randomisierte kontrollierte Studie | Randomized controlled trial |
| Type of publication: | Article |
|---|---|
| Type of publication (narrower categories): | Aufsatz in Zeitschrift ; Article in journal |
| Language: | English |
| Research data: | |
| Other identifiers: | 10.3982/QE2354 [DOI] hdl:10419/320307 [Handle] |
| Classification: | C12 - Hypothesis Testing ; C14 - Semiparametric and Nonparametric Methods |
| Source: | ECONIS - Online Catalogue of the ZBW |
-
Inference for matched tuples and fully blocked factorial designs
Bai, Yuehao, (2024)
-
Inference under covariate-Adaptive randomization
Bugni, Federico A., (2016)
-
Inference under covariate-adaptive randomization
Bugni, Federico A., (2017)
- More ...
-
Revisiting the analysis of matched-pair and stratified experiments in the presence of attrition
Bai, Yuehao, (2024)
-
Inference in experiments with matched pairs and imperfect compliance
Bai, Yuehao, (2025)
-
Inference for matched tuples and fully blocked factorial designs
Bai, Yuehao, (2024)
- More ...